# SDR FXTA2040321119002

- Difficulty date: January 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 385 hours, 501 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 78521222
- Condition: Chafed
- Location: Zone 400
- Part time: 385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH AFT ICE VANE DOOR FOUND TO BE CHAFING ON EXIT DUCT CAUSING A GROOVE TO BE WORN INTO THE SKIN WHEN ICE VANE SYSTEM IN THE NORMAL CONFIGURATION.
